After I started taking Xarelto I have gained 25 pounds and my stomach is so bloated and distended I look like I am pregnant. It bloats and gets so hard that at times I feel like it is going to burst. I am a 79 year old woman. I have been to my gastroenterology doctor and he has performed several tests on my stomach and cannot find out why it is so bloated. I have tried dieting and even to the point of not eating but a 1000 calories a day and I cannot lose the weight.
No responses have yet been posted. Add your response to this question.
- Xarelto Information for Consumers
- Xarelto Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xarelto (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2012 • 5 answers
Posted 22 Dec 2014 • 1 answer
Posted 23 Nov 2016 • 0 answers
Posted 12 Jul 2017 • 1 answer
Posted 17 Dec 2017 • 1 answer